HUANG Ting-zhu, WANG Guang-bin. Convergence Theorems for the AOR Method[J]. Applied Mathematics and Mechanics, 2002, 23(11): 1183-1187.
Citation: HUANG Ting-zhu, WANG Guang-bin. Convergence Theorems for the AOR Method[J]. Applied Mathematics and Mechanics, 2002, 23(11): 1183-1187.

Convergence Theorems for the AOR Method

  • Received Date: 2000-07-18
  • Rev Recd Date: 2002-06-28
  • Publish Date: 2002-11-15
  • Practical sufficient conditions for the convergence of the AOR method and a practical sufficient condition for H-matrices are studied.The obtained convergence conditions suited to matrices which need not to be diagonally dominant.
  • loading
  • [1]
    Hadjidimos A. Accelerated overrelaxation method[J]. Math Comp,1978,32:149-157.
    [2]
    游兆永. 非奇M矩阵[M]. 武汉:华中工学院(讲义),1983.
    [3]
    李正良,钟守铭,黄廷祝. 矩阵理论及应用[M]. 成都:电子科技大学出版社,1996.
    [4]
    HUANG Ting-zhu, BAI Zhong-zhi. Bounds for the spectral radii of iterative matrices[J]. J Appl Sci,1998,16(3):269-275.
    [5]
    Cvetkovic L J, Herceg D. Some sufficient conditions for convergence of AOR-method[A]. In: Milovanovic G.V. Ed Numerical Methods and Approximation Theory[C],Nis,1984,143-148.
    [6]
    Hadjidimos A, Yeyios A. The principal of extrapolation in connection with the accelerated overrelaxation method[J]. Linear Algebra Appl,1980,30:115-128.
    [7]
    曹志浩. 线性方程组二级迭代法的收敛性[J]. 计算数学,1995,17(2):98-109.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2777) PDF downloads(577) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return